# SDR PCAA9700335

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu Bleed
- Part number: T62T40C7B
- Condition: Malfunctioned
- Location: Apu Compt
- Part time: 2,633 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNKNOWN SOURCE OF SMOKE FILLED COCKPIT AND CABIN SHORTLY AFTER TAKEOFF FROM ISP.  A/C RETURNED TO FIELD, ISP.  MAINTENANCE INSPECTED AND FOUND APU MAKING POPPING NOISE WHEN BLEED IS SELECTED ON.  INOP APU BLEED SYSTEM UNDER MEL, RAN A/C, OPERATED ENGINE BLEEDS.  FOUND NO DEFECTS.  SUBSEQUENT TEST FLIGHT OF A/C PROVED SATISFACTORY.  A/C RETURNED TO SERVICE. (M)
